# SDR SWAA2023081459838

- Difficulty date: June 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH 'Z' CHANNEL AT STA 727B + 6 RBL 21 WL 155.5 HAS SPOT OF CORROSION.<[01] REPAIR WAS ACCOMPLISHED IN THE ITEM TTG8Q00LP0BE;[02] NOTE OF WORK TRANSFER TO ' TTG8Q00LP0BE : / TRANSFER OF WORK PEFORMED ALSO WILL CARRY OVER TO SAME ( TT #). THIS N/R IS NOW CLOSED
